Some new extensions of Edelstein-Suzuki-type fixed point theorem to G-metric and G-cone metric spaces

Pasquale Vetro, Fridoun Moradlou, Peyman Salimi

Risultato della ricerca: Articlepeer review

11 Citazioni (Scopus)

Abstract

In this paper, we prove some fixed point theorems for generalized contractions in the setting of G-metric spaces. Our results extend a result of Edelstein [M. Edelstein, On fixed and periodic points under contractive mappings, J. London Math. Soc., 37 (1962), 74–79] and a result of Suzuki [T. Suzuki, A new type of fixed point theorem in metric spaces, Nonlinear Anal., 71 (2009), 5313–5317]. We prove, also, a fixed point theorem in the setting of G-cone metric spaces.
Lingua originaleEnglish
pagine (da-a)1049-1058
Numero di pagine10
RivistaActa Mathematica Scientia
Volume33
Stato di pubblicazionePublished - 2013

All Science Journal Classification (ASJC) codes

  • ???subjectarea.asjc.2600.2600???
  • ???subjectarea.asjc.3100.3100???

Fingerprint Entra nei temi di ricerca di 'Some new extensions of Edelstein-Suzuki-type fixed point theorem to G-metric and G-cone metric spaces'. Insieme formano una fingerprint unica.

Cita questo